# SDR AALA202511066496

- Difficulty date: November 5, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 39,201 hours, 16,190 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO CLT DUE TO THE FLIGHT CREW REPORTING THAT DURING CRUISE THE FLIGHT ATTENDANTS REPORTED DIRTY SOCK SMELL BETWEEN ROWS 13 AND 23. IT WAS STRONG ENOUGH TO MAKE THE FLIGHT ATTENDANT SICK. SHORTLY THERE AFTER THE SMELL MOVED AFT. ON APPROACH STARTED TO GET THE SMELL IN THE FRONT OF THE AIRCRAFT. THE AIRCRAFT LANDED SAFELY AT CLT AND TAXIED TO THE GATE UNDER ITS OWN POWER, MAINTENANCE ACCOMPLISHED SMOKE / ODOR / FUME INITIAL TROUBLESHOOTING TASK CARD 26L00021001 WITH NO FINDINGS BEING NOTED, MAINTENANCE ALSO PERFORMED ISOLATION ENGINE RUNS WITH NO ISSUES NOTED AND CHECKED ALL CABIN AND GALLEY EQUIPMENT WITH NO ISSUES NOTED. MAINTENANCE REPORTED THAT THERE WERE NO APU OIL LEAKS NOTED AND NO ODORS WERE NOTED FOR ALL BLEED SOURCES. MAINTENANCE WAS UNABLE TO IDENTIFY A SPECIFIC PART THAT WOULD HAVE CAUSED THE REPORTED ODOR.
